Volume 10, Number 1, January 2004
|Page(s)||99 - 122|
|Published online||15 February 2004|
Regularity of optimal shapes for the Dirichlet's energy with volume constraint
Université Rennes 1.
2 Antenne de Bretagne de l'École Normale Supérieure de Cachan; email@example.com.
Revised: 4 August 2003
In this paper, we prove some regularity results for the boundary of an open subset of which minimizes the Dirichlet's energy among all open subsets with prescribed volume. In particular we show that, when the volume constraint is “saturated”, the reduced boundary of the optimal shape (and even the whole boundary in dimension 2) is regular if the state function is nonnegative.
Mathematics Subject Classification: 35R35 / 49N60 / 49Q10
Key words: Shape optimization / calculus of variations / free boundary / geometrical measure theory.
© EDP Sciences, SMAI, 2004
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.